# SDR SCNA20251226504

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 55,494 hours, 31,686 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER LEFT MAIN GEAR BRAKE IS SMOKING DURING WALK AROUND.  PERFORMED BRAKE INSPECTION REF AMM 32-41-41 NO DEFECTS NOTED OK FOR SERVICE
